# SDR UPS98227525

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, BS 560 TO 580 LT STR 20 HAS DENT IN FUSELAGE.  REPAIR CARRIED OUT IAW EO 98-24-003 UPS ENGINEERING FILE NR 727-53 -2060.
